I got my teeth extracted and I was given these pills, but I’m not sure if it’s okay to take all 3 at the same time?
Interactions between your drugs
Applies to: ibuprofen, dexamethasone
Using dexamethasone together with ibuprofen may increase the risk of side effects in the gastrointestinal tract such as inflammation, bleeding, ulceration, and rarely, perforation. Gastrointestinal perforation is a potentially fatal condition and medical emergency where a hole forms all the way through the stomach or intestine. You should take these medications with food to lessen the risk. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring to safely use both medications. Your doctor may also be able to recommend medications to help protect the stomach and intestine if you are at high risk for developing serious gastrointestinal complications. You should seek immediate medical attention if you experience any unusual bleeding or bruising, or have other signs and symptoms of bleeding such as dizziness; lightheadedness; red or black, tarry stools; coughing up or vomiting fresh or dried blood that looks like coffee grounds; severe headache; and weakness. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Take care, masso
No do not take Ibuprofen period. Ibuprofen is dangerous and will cause you health problems other than dental. Take the antibiotics and the dexamethasone with food
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.